My Dr. said I should take Gabapentin because it's cheaper than Lyrica and I'm on a very limited income. He has started me on Gabapentin for my back, left leg and left foot pain. It's really for my leg and foot. I have the worst pain, burning, numbness and tingling in my left leg and foot. He said that I could take Lyrica instead of Gabapentin, but that Gabapentin is much cheaper. I'm concerned about all the bad POSSIBLE side effects and other drug interactions with Gabapentin. It just sounds like a RISKY drug. The Dr's actually statement about the two drugs were, "WELL, LYRICA IS A MUCH CLEANER DRUG"... could someone please tell me what that actually means? Or at least tell me what the difference is between the two drugs Lyrica and Gabapentin? Thank You.
Have you looked at the side effects for lyrica? I was on lyrica, had so many side effects I switched to gabapentin and its helping more then lyrica, without any side effects. You will find many of us here who take gabapentin without a problem. I have no idea what your dr meant about it being cleaner. That makes no sense to me. The two drugs are both anti seizure meds and have many of the same side effects. Just because a drug has a long list of side effects it does not mean that you will get any of them. If you do you can stop it. Oh and lyrica is a controlled drug, because it can be abused.
Hello there I've been taking gabbapintin for 3 years now up to 3200 mg daily it helps with nerve damage and it works great for some more than others im curious though my doctor just started me on Lyrica 75 mg once before bed for diabetic neuropathy tingling on hands legs and feet last night I slept really well nothing felt better than not experiencing neuropathy effects why didn't he just add it without removing your Lyrica just wondering so far Lyrica is working and there are copay cards coupons out there it beats suffering through the pain gabbapintin is safe works great lot of room for increased dosage as well hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Can the leg/foot swelling associated with Lyrica side-effects effect only one foot rather than both?
Posted 16 Jul 2010 • 2 answers
Posted 31 Mar 2013 • 1 answer
Posted 17 Apr 2013 • 6 answers
Posted 8 Mar 2016 • 1 answer
Posted 30 Nov 2017 • 2 answers